Splash Singularities for the One-Phase Muskat Problem in Stable Regimes

Angel Castro, Diego Córdoba, Charles Fefferman, Francisco Gancedo

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

In this paper we show the existence in finite time of splash singularities for the one-phase Muskat problem.

Original languageEnglish (US)
Pages (from-to)213-243
Number of pages31
JournalArchive for Rational Mechanics and Analysis
Volume222
Issue number1
DOIs
StatePublished - Oct 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Splash Singularities for the One-Phase Muskat Problem in Stable Regimes'. Together they form a unique fingerprint.

Cite this